MAUDE Adverse Event Report: CAREFUSION EXT SET TRI-FUSE 7 W SLIDE CLAMP; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION EXT SET TRI-FUSE 7 W SLIDE CLAMP; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9327
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that ext set tri-fuse 7 w slide clamp tubing would not flush.This occurred don 2 occasions.The following information was provided by the initial reporter: material #: mz9327, batch #: unknown.It was reported on the same day, two incidents product found to not flush.Two incidents of product mz9327 found to not flush.These were brand new from the package and one of the legs of the tri-fuse seemed fused internally and would not even prime with saline.
 
Additional Manufacturer Narrative
No sample or photo was provided was received by our quality team for evaluation, therefore; the customer's complaint of a damaged product/ inability to infuse could not be verified.A device history record review could not be performed on model mz9327 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that ext set tri-fuse 7 w slide clamp tubing would not flush.This occurred don 2 occasions.The following information was provided by the initial reporter: material #: mz9327 batch #: unknown.It was reported on the same day, two incidents product found to not flush.Two incidents of product mz9327 found to not flush.These were brand new from the package and one of the legs of the tri-fuse seemed fused internally and would not even prime with saline.

Brand Name
EXT SET TRI-FUSE 7 W SLIDE CLAMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10233420
Report Number9616066-2020-02120
Device Sequence Number2425470
Product Code FPA
UDI-Device Identifier10885403427268
UDI-Public10885403427268
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K905218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9327
Device Catalogue NumberMZ9327
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200605; 20200605
Outcome Attributed to Adverse Event Other;